* Upcoming papers  
Subject Keyword Abstract Author
Design of Generalized Minimum Variance Controllers for Nonlinear Systems

Michael J. Grimble
International Journal of Control, Automation, and Systems, vol. 4, no. 3, pp.281-292, 2006

Abstract : The design and implementation of Generalized Minimum Variance control laws for nonlinear multivariable systems that can include severe nonlinearities is considered. The quadratic cost index minimised involves dynamically weighted error and nonlinear control signal costing terms. The aim here is to show the controller obtained is simple to design and implement. The features of the control law are explored. The controller obtained includes an internal model of the process and in one form is a nonlinear version of the Smith Predictor.

Keyword : Cost-function, delays, minimum variance, nonlinear, optimal control.

Business License No.: 220-82-01782